Log in
Fertility Network UK
14,991 members24,838 posts

Gonal F side effects

Hi everyone, I'm on day 3 of Gonal F and have been getting headaches and stomach pain. Also feel tired and very emotional. I cried this morning and felt that it's so unfair that I have to go through this while my friends can get pregnant naturally. I'm not sure if the drug has also affected my mood. Does anyone experience this as well? I can cope with the physical side affects but struggle with my emotions.

X

8 Replies
oldestnewest

Yes these hormones can definitely affect your mood. I always say it’s like having supersized pmt.

Reply

Thank you...you're right..it is like having supersized pmt. I try to keep my spirit up but it's not easy sometimes. I'm having a massage today..hopefully that will help me to relax. X

1 like
Reply

I’m struggling with the emotional side of things too - very tired also. I think it’s just part and parcel. It’s a horrible feeling x

Reply

It's definitely a horrible feeling. I usually have a hot bath if I'm feeling stressed or down but the nurse told me not to prior EC. X

1 like
Reply

Sorry you going through this. I didn’t have much symptoms, but I must say I was so happy to start the process after such a long wait that any uncomfortable side effects was just overridden by that fact.

Look after yourself and keep hydrated is my best advice.

I wish you the best for going forward.

Reply

Thank you. I just need to keep telling myself it'll all be worth it in the end 😊 xx

Reply

I had very similar experience too with Gonal F, crazy headaches. And supersize PMT moods! 😣 I think it’s good to get the emotions & tears out but I’m trying to be strict with myself to not be crying for too long otherwise it totally takes over. Easier said than done sometimes! Take care & good luck 🍀✨😘 xX

Reply

Thank you! Well we've just finished decorating our Christmas tree so I'm feeling all festive and definitely in a better mood x

1 like
Reply

You may also like...